# SDR AALA20131209014

- Difficulty date: November 27, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN UPPER FLANGE OF NR 1 SEAT TRACK AT STATION 1121.  INSTALLED SEAT TRACK PLUG IAW SRM 53-05-00 FIGURE 4A.
